| Model Number |
DVPA2D1 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that post-implantable cardioverter defibrillator (icd) implant, the right ventricular (rv) lead exhibited high defibrillation and pacing impedance.An x-ray was performed and it appeared that the lead pin came back slightly in the header.The physician re-opened the pocket, removed the device and performed the tug test and noted that the connection was loose.The lead was reinserted into the header and the setscrew was tightened.The lead measurements were then normal.The icd and rv lead remain in use.No patient complications have been reported as a result of this event.